# SDR AT0100145

- Difficulty date: April 23, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LAVATORY BRACKETS CORRODED.  REMOVED CORROSION, FORMED REPAIR BRACKETS, HEAT TREATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED IAW DCI SRM 53-01 FIGURE 1, 51-10-2, 51-10-4, 51-10-3, 51-30-2.
